arrow
Volume 6, Number 2
Previous Issue Next Issue

Yingxing Wang & Guan-Quan Zhang

J. Comp. Math., 6 (1988), pp. 97-110.

Preview Full PDF 2011 21969 Abstract

Lei-Heng Wang

J. Comp. Math., 6 (1988), pp. 111-120.

Preview Full PDF 2024 21445 Abstract

P. K. Subramanian

J. Comp. Math., 6 (1988), pp. 121-130.

Preview Full PDF 2093 21836 Abstract

Ji-Guang Sun

J. Comp. Math., 6 (1988), pp. 131-141.

Preview Full PDF 2017 22509 Abstract

Wen-Zhuang Gui

J. Comp. Math., 6 (1988), pp. 142-155.

Preview Full PDF 1985 21813 Abstract

You-Qian Huang & Guo-Qiang Han

J. Comp. Math., 6 (1988), pp. 156-163.

Preview Full PDF 1910 21863 Abstract

Chun-Wang Li & Meng-Zhao Qin

J. Comp. Math., 6 (1988), pp. 164-174.

Preview Full PDF 2176 22784 Abstract

Lan-Chieh Huang & Jian-Xiong Shen

J. Comp. Math., 6 (1988), pp. 175-192.

Preview Full PDF 2119 21829 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard